4 doctors weighed in:

My 77 year old dad thinks he accidently took 2 of his antidepressant snri pills. Feeling sleepy what can he do?

4 doctors weighed in
Dr. Peter Forster
Psychiatry
3 doctors agree

In brief: Probably OK but call

This is probably ok but you should call your local poison control center. The folks there have instant access to hundreds of references and if you have the medication and dose they can tell you if there is any reason to be concerned.

In brief: Probably OK but call

This is probably ok but you should call your local poison control center. The folks there have instant access to hundreds of references and if you have the medication and dose they can tell you if there is any reason to be concerned.
Dr. Peter Forster
Dr. Peter Forster
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors